# SDR HALA0600399

- Difficulty date: May 20, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 7,257 hours, 18,017 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Faulted
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT GENERATOR NO RESET.  PERF STEPS CALLED FOR IN M105 FILE NR 476101 CK OK.  CLEARED MIC SHT, OK FOR SERVICE.
